Pacific Journal of Mathematics

Plus and times.

R. F. Arnold and A. P. Morse

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 297-332.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867089

Mathematical Reviews number (MathSciNet)
MR0485635

Zentralblatt MATH identifier
0323.08001

Subjects
Primary: 08A25

Citation

Arnold, R. F.; Morse, A. P. Plus and times. Pacific J. Math. 64 (1976), no. 2, 297--332. https://projecteuclid.org/euclid.pjm/1102867089


Export citation